# SDR UPS99230827

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 782-798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON SEAT TRACK AT BS 782 AND BS 798, RBL 45, WL 208.  REMOVED CORRODED TRACK, FABRICATED AND INSTALLED SEAT TRACK PER SRM 51-30-2, 51-10-2, 51-30-5 AND 53-10-5.
